MathSciNet Relay Station
MathSciNet bibliographic data
MR951895 01A75
Atiyah, Michael Collected works. Vol. 4. Index theory: 2. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1988. xxiv+617 pp. ISBN: 0-19-853278-4
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement